# SDR 08FDEA04944

- Difficulty date: November 20, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N216FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22937
- Aircraft time: 33,009 hours, 19,197 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65163391
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BILGE BODY FRAME SHEAR TIE IS CORRODED BS 970, STR 29L OB, WL 139.  REMOVED FLOOR SUPPORT ANGLE AT FRAME 970 LBL 9 REF SRM 51-30-2 PG 1-9.  REMOVED CORROSION ON SHEAR TIE REF SRM 53-10-1, ORIG THICK .073, REMAINING .011, OUT OF LIMITS.  REMOVED DAMAGED SHEAR TIE, HEAT TREATED ON 8130-3 2008011-052.  FABRICATED NEW FLOOR SUPPORT CHANNEL STA 970 LBL4, REMOVED FLOOR SUPPORT STA 970 LBL8.  INSTALLED NEW SHEARTIE, FAB NEW FLOOR SUPPORT STA 970 LBL 8.  INSTALLED FLOOR SUPPORT STA 970 LBL 8.  INSTALLED FLOOR SUPPORT STA 970 LBL 4.  INSTALLED FLOOR SUPPORT STA 970 LBL 9.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
